# SDR 00131

- Difficulty date: February 10, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N888TW
- Make and model: Lear 24D
- Aircraft serial: 292
- Aircraft time: 18,464 hours, 15,274 cycles
- Engine: Ge CJ6106
- Engine time: 9,796 hours, 8,681 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED LT ENGINE FLAMED OUT CLIMBING FROM FL 370. WILL UPDATE THIS SDR AFTER MAINTENANCE. LT ENGINE REMOVED FOR HSI INSPECTION NO ABNORMAL WEAR REPORTED, PERFORMANCE RUN COMPLETED, ENGINE AND AIRCRAFT RETURN TO SERVICE.
